On smooth points of boundaries of open sets

Tom 191 / 2009

S. Rolewicz Studia Mathematica 191 (2009), 211-214 MSC: 46B99, 52A30. DOI: 10.4064/sm191-3-2

Streszczenie

The notions of smooth points of the boundary of an open set and $\alpha (\cdot )$ intrinsically paraconvex sets are introduced. It is shown that for an $\alpha (\cdot )$ intrinsically paraconvex open set the set of smooth points is a dense $G_{\delta }$-set of the boundary.

Autorzy

  • S. RolewiczInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa 10, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek